Edinburgh Research Explorer

FIBRATIONS AND FUNDAMENTAL GROUPS OF KAHLER-WEYL MANIFOLDS

Research output: Contribution to journalArticle

Related Edinburgh Organisations

Original languageEnglish
Pages (from-to)997-1010
Number of pages14
JournalProceedings of the american mathematical society
Volume138
Issue number3
Publication statusPublished - Mar 2010

Abstract

We extend the Siu-Beauville theorem to a certain class of compact Kahler-Weyl manifolds, proving that they fiber holomorphically over hyperbolic Riemannian surfaces whenever they satisfy the necessary topological hypotheses. As applications we obtain restrictions oil the fundamental groups of such Kahler-Weyl manifolds, and we show that in cases they are in fact Kahler.

ID: 3484082